# SDR HNAA2021020400043

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 45,188 hours, 41,608 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPS1 INOP AND SPS ADVANCE EICAS MSG ON TAKE OFF ROLL. MAINTENANCE: FOLLOWED FIM TASK 27-36-00-810-807-A - NO DEFECTS. NOTED REINSTALLED CTOR,SPC,AND RACK./// TRANSCRIBED TO HA300 SEQ #4 ON WORK PACKAGE DATED 02/04/21. AIRCRAFT IS STILL IN WORK R/R #1 AOA VANE. OPS CHECK GOOD
